Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does anybody get migrans after taking klonopin??

I took my .25mg of klonopin last night and woke up with a bad headache

 
Anonymous

Asked by Anonymous at 11:31 AM on Apr. 28, 2010 in Health

This question is closed.
Answers (3)
  • It may be due to you not being hydrated correctly... try drinking lots of water next time you take it and hopefully that will help. Also, try eating something small to help.
    I've never payed attention enough to realize if the headache was from the klonopin or me just not drinking enough water or something else... You may be clenching your teeth when you sleep too???
    momofkearra

    Answer by momofkearra at 11:48 AM on Apr. 28, 2010

  • I never got a headache.
    armywife2009101

    Answer by armywife2009101 at 11:32 AM on Apr. 28, 2010

  • I took .5mg twice a day for months, and I never noticed a headache from them. I just looked online though and migraines can be a side effect of klonopin, so you should contact your doctor. How long have you been taking them?
    AprilDJC

    Answer by AprilDJC at 12:11 PM on Apr. 28, 2010